| Model Number |
CSL-TR105-37 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.Coolseal trinity disposable received: visual inspection was performed, and the device worked as intended.Functional testing was executed and passed without any findings.The device was able to seal and cut correctly.Jaw gap test, jaw force test and jaw splay test were performed as well and passed.Hence the complaint can't be confirmed.This observation will be monitored and trended.The device met the manufacturer´s specifications.
Event or Problem Description
It was reported that during a cool seal trinity procedure on may 24th at the start of the case the surgeon commented that the patient had very large vessels and vericose veins and that this would be a challenging case.The sealer worked well at the start but significant bleeding occurred near the uterine artery.The physician skeletonized the uterine artery and sealed 6 times along the vessel before cutting.The surgeon struggled to get the bleeding under control and asked for a 3rd party device to finish the procedure.No harm to the patient was reported.No other information is available.
Additional Manufacturer Narrative
This event has been assessed as a serious injury and not as a device malfunction.Please refer to corrections in this document.